# SDR 377PA0007

- Difficulty date: September 12, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N377PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 23718
- Aircraft time: 40,475 hours, 20,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58671
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Emergency floor path lighting inop at aprox. sta. 500C.  Trouble shot & found inverter bad.  R&R inverter IAW WDM 33-51-41, Ops chk good.
